# SDR 2023F00146

- Difficulty date: May 18, 2023
- Submitted: May 18, 2023
- Operation: General aviation
- Aircraft: N902VL
- Make and model: Bnorm BN2A26
- Aircraft serial: 685
- Aircraft time: 18,922 hours, 65,921 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wing
- Condition: Corroded
- Location: Zone 600
- Part time: 18,922 hours, 65,921 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND ON RIGHT WING STA 22 TO W STA 49 LOWER SHEET METAL LAMINATE ON FWD SIDE UNDER SPAR AREA AND AFT SIDE UNDER SPAR AREA
